MathSciNet Relay Station
MathSciNet bibliographic data
MR1956814 (2004b:52016) 52B05 (05A99 14F43 14M25)
Bressler, Paul; Lunts, Valery A. Intersection cohomology on nonrational polytopes. Compositio Math. 135 (2003), no. 3, 245–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement